MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; WA91307C

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; WA91307C
Model Number WA91307C
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during sedation of a therapeutic cystoscopy the generator had the incorrect quick reference guide.This caused a surgical prolongation greater than 30 minutes and the procedure was completed using a competitor device.There were no reports of patient harm.
 
Event or Problem Description
No additional information was received from the customer.This event was initially conservatively reported as a serious injury; however, there is no evidence the patient suffered any serious injury or adverse effects from the prolonged procedure.Olympus made multiple attempts to receive more information from the customer without success.Thus, correcting b1 and b2.B1 should not be marked as an adverse event, and b2 should not be marked at all.Updated f10 health effect - impact code to f26.

Brand Name
ELECTROSURGICAL GENERATOR "ESG-410"
Common Device Name
WA91307C
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
MDR Report Key21356065
Report Number2429304-2025-00073
Device Sequence Number20796894
Product Code GEI
UDI-Device Identifier04042761086349
UDI-Public04042761086349
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
Report Date (Section F) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA91307C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/18/2025
Event Location Hospital
Date Report to Manufacturer01/14/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date12/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/18/2025